# SDR N6WA2013070301

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 25,089 hours, 18,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hook And Loop
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT HANDLE COVER WILL NOT STAY CLOSED.  RESECURED HOOK AND LOOP TAPE ON RT EMERGENCY EXIT COVER HANDLE IAW AMM 51-22-61.  OPS CHECK GOOD.
